# SDR ARWA980309

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Link
- Part number: AE727102311
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON OPENING OF MAIN CARGO DOOR FOUND FOUR LONG LINK ASSYS BENDING.  REMOVED AND REPLACED 4 LONG LINK ASSY FOR FWD ACTUATOR END, FOUR ACT.  AFT AND FWD IAW CARGO CONVERSION MM CHIP 7-08.  OPS NORMAL ALL INDICATIONS NORMAL SEVERAL TIMES.
